# SDR SWAA110521

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 57,530 hours, 48,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6556685
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE MOUNTING BRACKET BROKEN.  REMOVED AND REPLACED BRACKET PER SRM.
